Alert archive / Nebraska / Severe Thunderstorm Warnings in 2016

Severe Thunderstorm Warning 158, NWS Cheyenne, WY

August 8, 2016Cheyenne County, Nebraska

NWS Cheyenne, WY issued this severe thunderstorm warning at Aug 8, 2016, 6:03 PM MDT for Cheyenne County, Nebraska. It was in force for 57 min. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Aug 8, 2016, 6:03 PM MDT (00:03 UTC)
Expired
Aug 8, 2016, 7:00 PM MDT
In force
57 min
Issued by
NWS Cheyenne, WY
Area
Storm-based polygon
Hail
1.0 in
Wind
60.0 mph

County Cheyenne County, NE

The radar

The Cheyenne radar (KCYS), 149 km from the middle of the area, began a volume at 00:03 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Aug 8, 6:51 PM MDTHAIL 1Sidney, NEMOSTLY MARBLES WITH A FEW QUARTERS.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 48 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Denver, CO (KDEN), launched 00:00Z, 0.1 hours before the alert went out and 144 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Denver, CO at 00:00Z on 2016-08-09Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 11 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Denver, CO at 00:00Z on 2016-08-09The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 49 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
11 J/kg
Mixed-layer CIN
-131 J/kg
Mixed-layer LCL
3333 m above ground
0-6 km bulk shear
33 kt
0-1 km storm-relative helicity
49 m²/s²
0-3 km storm-relative helicity
82 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.1

Open this sounding in Storm Lab

The text

As transmitted.

444 
WUUS55 KCYS 090003
SVRCYS
NEC033-090100-
/O.NEW.KCYS.SV.W.0158.160809T0003Z-160809T0100Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE CHEYENNE WY
603 PM MDT MON AUG 8 2016

THE NATIONAL WEATHER SERVICE IN CHEYENNE HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  SOUTHEASTERN CHEYENNE COUNTY IN THE PANHANDLE OF NEBRASKA...

* UNTIL 700 PM MDT

* AT 602 PM MDT...A SEVERE THUNDERSTORM WAS LOCATED OVER
  BROWNSON...OR NEAR SIDNEY...MOVING SOUTHEAST AT 25 MPH.

  HAZARD...60 MPH WIND GUSTS AND QUARTER SIZE HAIL. 

  SOURCE...RADAR INDICATED. 

  IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE 
           TO ROOFS...SIDING...AND TREES. 

* THIS SEVERE THUNDERSTORM WILL BE NEAR...
  SIDNEY AROUND 610 PM MDT. 
  SIDNEY AIRPORT AROUND 620 PM MDT. 
  LORENZO AROUND 625 PM MDT. 

THIS INCLUDES INTERSTATE 80 IN NEBRASKA BETWEEN MILE MARKERS 48 AND
67.
 
PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

&&

LAT...LON 4124 10316 4129 10302 4100 10268 4100 10313
TIME...MOT...LOC 0002Z 337DEG 22KT 4118 10307 

HAIL...1.00IN
WIND...60MPH
 
$$

RUBIN
3 follow-up statements
627 
WWUS55 KCYS 090019
SVSCYS

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE CHEYENNE WY
619 PM MDT MON AUG 8 2016

NEC033-090100-
/O.CON.KCYS.SV.W.0158.000000T0000Z-160809T0100Z/
CHEYENNE NE-
619 PM MDT MON AUG 8 2016

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 700 PM MDT
FOR SOUTHEASTERN CHEYENNE COUNTY...

AT 619 PM MDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR
SIDNEY...MOVING SOUTHEAST AT 15 MPH.

HAZARD...60 MPH WIND GUSTS AND QUARTER SIZE HAIL. 

SOURCE...RADAR INDICATED. 

IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE TO 
         ROOFS...SIDING...AND TREES. 

THIS SEVERE STORM WILL BE NEAR...
  SIDNEY AROUND 625 PM MDT. 
  SIDNEY AIRPORT AROUND 630 PM MDT. 

THIS INCLUDES INTERSTATE 80 IN NEBRASKA BETWEEN MILE MARKERS 48 AND
67.
 
PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

&&

LAT...LON 4124 10316 4129 10302 4100 10268 4100 10313
TIME...MOT...LOC 0019Z 297DEG 13KT 4118 10299 

HAIL...1.00IN
WIND...60MPH
 
$$

RUBIN
728 
WWUS55 KCYS 090036
SVSCYS

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE CHEYENNE WY
636 PM MDT MON AUG 8 2016

NEC033-090100-
/O.CON.KCYS.SV.W.0158.000000T0000Z-160809T0100Z/
CHEYENNE NE-
636 PM MDT MON AUG 8 2016

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 700 PM MDT
FOR SOUTH CENTRAL CHEYENNE COUNTY...

AT 636 PM MDT...A SEVERE THUNDERSTORM WAS LOCATED OVER LORENZO...OR
NEAR SIDNEY...MOVING SOUTH AT 10 MPH.

HAZARD...60 MPH WIND GUSTS AND QUARTER SIZE HAIL. 

SOURCE...RADAR INDICATED. 

IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE TO 
         ROOFS...SIDING...AND TREES. 

THIS SEVERE STORM WILL BE NEAR...
  LORENZO AROUND 655 PM MDT. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

&&

LAT...LON 4110 10307 4110 10294 4100 10284 4100 10313
TIME...MOT...LOC 0036Z 002DEG 7KT 4106 10304 

HAIL...1.00IN
WIND...60MPH
 
$$

RUBIN
949 
WWUS55 KCYS 090057
SVSCYS

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE CHEYENNE WY
657 PM MDT MON AUG 8 2016

NEC033-090107-
/O.EXP.KCYS.SV.W.0158.000000T0000Z-160809T0100Z/
CHEYENNE NE-
657 PM MDT MON AUG 8 2016

...THE SEVERE THUNDERSTORM WARNING FOR SOUTH CENTRAL CHEYENNE COUNTY
WILL EXPIRE AT 700 PM MDT...
                
THE STORM WHICH PROMPTED THE WARNING HAS WEAKENED BELOW SEVERE
LIMITS...AND NO LONGER POSE AN IMMEDIATE THREAT TO LIFE OR PROPERTY.
THEREFORE...THE WARNING WILL BE ALLOWED TO EXPIRE.

LAT...LON 4110 10307 4110 10294 4100 10284 4100 10313
TIME...MOT...LOC 0055Z 337DEG 22KT 4106 10304 

$$

RUBIN

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Cheyenne, WY wrote its last area forecast discussion before this severe thunderstorm warning went out at Aug 8, 2:54 PM MDT, 3 hours 9 minutes earlier.

Area forecast discussion, Aug 8, 2:54 PM MDT, 3 hours 9 minutes before
Area Forecast Discussion
National Weather Service Cheyenne WY
254 PM MDT MON AUG 8 2016

.SHORT TERM...(This evening through Wednesday night)
Issued at 250 PM MDT Mon Aug 8 2016

Approaching shortwave over western Colorado setting off widely
scattered showers and storms at this time. Expect these to
continue while moving east into the Panhandle late this afternoon
and evening before ending later tonight with the passage of the
wave. Should see less stratus/fog across the Panhandle tonight as
winds more southerly to ssw and air a little drier.

Next couple days will feature southwesterly upper flow over the
CWA with some monsoonal moisture moving across mainly the
Panhandle. Lower levels look to dry some so convective activity
should be more isolated with a surface trough edging east over
the Panhandle. Instabilities less as well so severe threat looks
minimal at this time. Main concerns will be with fire weather over
northern and western parts of the CWA where some gusty winds are
expected in the afternoons to combine with low relative humidity.

.LONG TERM...(Thursday through next Monday)
Issued at 240 PM MDT Mon Aug 8 2016

Models continue to indicate cooler temperatures and unsettled
weather late this week and into early this weekend as a relatively
strong cold front moves across the area early on Thursday. Main
forecast concern will continue to be strong/severe thunderstorms
and perhaps heavy rainfall...especially along and east of the
Laramie Range. At this time...the threat does not appear to be
all that significant with models showing PW's around 0.75 to 1.25
inches Thursday and Friday...which is on the low side considering
subtropical monsoon moisture will be pushing northward across the
area through the middle of the week. Models indicate the upper
level trough rapidly moving across the area on Friday...but some
of the upper level energy will remain further north across
southern Canada. Best chance for strong to severe thunderstorms
will be over far eastern Wyoming and western Nebraska...but
conditions along with the time of the year are not all that
favorable for significant coverage at this time. High temperatures
in the mid 70's to mid 80's on Thursday will trend even lower on
Friday and Saturday...with readings in the 70's to low
80's...warmest below 5000 feet. Kept POP between 30 to 50 percent
for scattered showers and tstorms through Friday. Low clouds and
patchy fog are possible each morning in this pattern due to
upslope winds

For Sunday and Monday...models show the upper level trough moving
well east of the forecast area as a slow warming trend is
expected. Drier air will enter Wyoming with PW's gradually
lowering between 0.50 to 0.75 by Monday...which should limit
thunderstorm coverage early next week. Daytime highs will return
to the 80's and low 90's by Monday afternoon as a low amplitude
ridge axis builds west of the Continental Divide and slowly drifts
eastward.

&&

.AVIATION...(For the 18Z TAFS through Tuesday morning)

Lingering stratus continues over portions of the Nebraska panhandle
early this afternoon with periods of MVFR CIGS near KSNY and KAIA.
Impacts appear to be minimal and may actually aid in the suppression
of daytime/evening thunderstorms development later today. Fair
weather CU starting to develop further west across SE Wyoming early
this afternoon...and this will eventually lead to widely scattered
thunderstorms into this evening. Too difficult to pin down
timing...so kept VCTS out of the forecast for most location. Patchy
fog and low CIGS may redevelop late tonight near KSNY...KAIA...and
KBFF.

&&

.FIRE WEATHER...
Issued at 250 PM MDT Mon Aug 8 2016

Fire weather concerns will be heightened over the next couple days
across Wyoming zones due to increased winds in the afternoons.
Temperatures will be quite warm over the next couple days before
cooling some late in the week. isolated showers and thunderstorms
are expected most days.

&&

.CYS Watches/Warnings/Advisories...
WY...Fire Weather Watch from Tuesday afternoon through Tuesday
     evening for WYZ301>303.

NE...None.
&&

SHORT TERM...RE
LONG TERM...TJT
AVIATION...TJT
FIRE WEATHER...RE
Hazardous weather outlook, Aug 8, 5:39 AM MDT, 12 hours 24 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE CHEYENNE WY
539 AM MDT MON AUG 8 2016

WYZ103>106-109>117-091145-
NORTH LARAMIE RANGE-FERRIS/SEMINOE/SHIRLEY MOUNTAINS-
SHIRLEY BASIN-CENTRAL LARAMIE RANGE AND SOUTHWEST PLATTE COUNTY-
CENTRAL CARBON COUNTY-NORTH SNOWY RANGE FOOTHILLS-
SOUTHWEST CARBON COUNTY-SIERRA MADRE RANGE-
UPPER NORTH PLATTE RIVER BASIN-SNOWY RANGE-LARAMIE VALLEY-
SOUTH LARAMIE RANGE-SOUTH LARAMIE RANGE FOOTHILLS-
539 AM MDT MON AUG 8 2016

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTH CENTRAL
WYOMING AND SOUTHEAST WYOMING.

.DAY ONE...TODAY AND TONIGHT

ISOLATED TO SCATTERED AFTERNOON AND EVENING SHOWERS AND
THUNDERSTORMS WILL DEVELOP TODAY. SEVERE WEATHER IS NOT EXPECTED.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY

ISOLATED TO SCATTERED AFTERNOON AND EVENING SHOWERS AND
THUNDERSTORMS WILL DEVELOP TUESDAY THROUGH FRIDAY. SEVERE WEATHER
IS NOT EXPECTED.

.SPOTTER INFORMATION STATEMENT...
SPOTTER ACTIVATION WILL NOT BE REQUIRED TODAY AND TONIGHT.

NEZ002-003-019>021-054-055-095-096-WYZ101-102-107-108-118-119-
091145-
DAWES-BOX BUTTE-SCOTTS BLUFF-BANNER-MORRILL-KIMBALL-CHEYENNE-
NORTH SIOUX-SOUTH SIOUX-CONVERSE COUNTY LOWER ELEVATIONS-
NIOBRARA COUNTY-EAST PLATTE COUNTY-GOSHEN COUNTY-
CENTRAL LARAMIE COUNTY-EAST LARAMIE COUNTY-
539 AM MDT MON AUG 8 2016

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF WESTERN
NEBRASKA...EAST CENTRAL WYOMING AND SOUTHEAST WYOMING.

.DAY ONE...TODAY AND TONIGHT

ISOLATED TO SCATTERED AFTERNOON AND EVENING SHOWERS AND
THUNDERSTORMS WILL DEVELOP TODAY. SEVERE WEATHER IS NOT
EXPECTED...HOWEVER SOME STRONG STORMS WILL BE POSSIBLE THIS
AFTERNOON AND EVENING EAST OF THE LARAMIE RANGE.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY

ISOLATED TO SCATTERED AFTERNOON AND EVENING SHOWERS AND
THUNDERSTORMS WILL DEVELOP TUESDAY THROUGH FRIDAY. SEVERE WEATHER
IS NOT EXPECTED...HOWEVER SOME STRONG STORMS WILL BE POSSIBLE
EAST OF THE LARAMIE RANGE.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL NOT BE REQUIRED TODAY AND TONIGHT.

In the hours before

Special weather statement, Aug 8, 3:50 PM MDT, 2 hours 13 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE CHEYENNE WY
350 PM MDT MON AUG 8 2016

WYZ102-082230-
NIOBRARA COUNTY WY-
350 PM MDT MON AUG 8 2016

...SIGNIFICANT WEATHER ADVISORY FOR NORTHWESTERN NIOBRARA COUNTY
UNTIL 430 PM MDT...

AT 350 PM MDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM 12
MILES EAST OF DULL CENTER...OR 40 MILES SOUTHWEST OF DOWNTOWN
NEWCASTLE...MOVING NORTHEAST AT 40 MPH.

NICKEL SIZE HAIL AND WIND GUSTS UP TO 50 MPH WILL BE POSSIBLE WITH
THIS STORM.

THIS STORM WILL REMAIN OVER MAINLY RURAL AREAS OF NORTHWESTERN
NIOBRARA COUNTY.

LAT...LON 4330 10469 4338 10482 4350 10477 4350 10440
TIME...MOT...LOC 2150Z 213DEG 34KT 4340 10470

RUBIN
Special weather statement, Aug 8, 3:52 PM MDT, 2 hours 11 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE CHEYENNE WY
352 PM MDT MON AUG 8 2016

NEZ095-096-WYZ108-082245-
SOUTH SIOUX NE-NORTH SIOUX NE-GOSHEN COUNTY WY-
352 PM MDT MON AUG 8 2016

...SIGNIFICANT WEATHER ADVISORY FOR WEST CENTRAL SIOUX AND
NORTHEASTERN GOSHEN COUNTIES UNTIL 445 PM MDT...

AT 351 PM MDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM NEAR
JAY EM...OR 19 MILES SOUTH OF LUSK...MOVING EAST AT 25 MPH.

DIME SIZE HAIL AND WINDS IN EXCESS OF 40 MPH WILL BE POSSIBLE WITH
THIS STORM.

THIS STRONG THUNDERSTORM WILL BE NEAR...
  JAY EM AROUND 405 PM MDT.
  PRAIRIE CENTER AROUND 425 PM MDT.

LAT...LON 4245 10454 4252 10455 4262 10396 4234 10397
TIME...MOT...LOC 2151Z 270DEG 23KT 4248 10448

RUBIN
Local storm report, Aug 8, 4:06 PM MDT, 1 hour 57 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE CHEYENNE WY
406 PM MDT MON AUG 08 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0521 PM     HAIL             8 N CHEYENNE            41.26N 104.79W
08/07/2016  E0.50 INCH       LARAMIE            WY   PUBLIC

            DIME SIZE HAIL WAS PREPORTED.

0543 PM     HAIL             10 N CHEYENNE           41.29N 104.79W
08/07/2016  E1.00 INCH       LARAMIE            WY   PUBLIC

0552 PM     HAIL             10 N CHEYENNE           41.29N 104.79W
08/07/2016  M1.25 INCH       LARAMIE            WY   NWS EMPLOYEE

1035 PM     HAIL             5 NW FORT LARAMIE NATIO 42.25N 104.64W
08/07/2016  E2.00 INCH       GOSHEN             WY   LAW ENFORCEMENT

            WINDSHIELD DAMAGE TO VEHICLES RELAYED THROUGH LAW
            ENFORCEMENT DISPATCH.

1057 PM     HAIL             FORT LARAMIE            42.21N 104.52W
08/07/2016  E1.50 INCH       GOSHEN             WY   PUBLIC

1115 PM     FLASH FLOOD      2 SE FORT LARAMIE       42.19N 104.49W
08/07/2016                   GOSHEN             WY   EMERGENCY MNGR

            GOSHEN COUNTY EMA REPORTS EVIDENCE OF FLASH FLOODING FROM
            HEAVY RAIN LAST EVENING. DEBRIS ON HIGHWAY 2 MILES
            SOUTHEAST OF FORT LARAMIE. AT 7 AM...WATER STILL HIGH IN
            CREEK WITH DEBRIS IN THE FENCE LINE. RAILROAD APPROACH
            WEST OF FORT LARAMIE WAS NEARLY WASHED OUT.

&&

MJAMSKI
Special weather statement, Aug 8, 4:10 PM MDT, 1 hour 53 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE CHEYENNE WY
410 PM MDT MON AUG 8 2016

NEZ020-021-054-055-082315-
MORRILL NE-CHEYENNE NE-KIMBALL NE-BANNER NE-
410 PM MDT MON AUG 8 2016

...SIGNIFICANT WEATHER ADVISORY FOR NORTHWESTERN CHEYENNE...
SOUTHEASTERN BANNER...SOUTHWESTERN MORRILL AND NORTHEASTERN KIMBALL
COUNTIES UNTIL 515 PM MDT...

AT 410 PM MDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM 11
MILES EAST OF HARRISBURG...OR 19 MILES NORTH OF KIMBALL...MOVING EAST
AT 15 MPH.

NICKEL SIZE HAIL AND WIND GUSTS UP TO 50 MPH WILL BE POSSIBLE WITH
THIS STORM.

THIS STORM WILL REMAIN OVER MAINLY RURAL AREAS OF NORTHWESTERN
CHEYENNE...SOUTHEASTERN BANNER...SOUTHWESTERN MORRILL AND
NORTHEASTERN KIMBALL COUNTIES.

LAT...LON 4142 10359 4155 10355 4156 10318 4129 10332
TIME...MOT...LOC 2210Z 288DEG 13KT 4149 10352

RUBIN
Local storm report, Aug 8, 5:32 PM MDT, 31 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CHEYENNE WY
532 PM MDT MON AUG 08 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0525 PM     HAIL             8 NE POTTER             41.30N 103.21W
08/08/2016  M0.75 INCH       CHEYENNE           NE   TRAINED SPOTTER

&&

DDEAL
Special weather statement, Aug 8, 5:46 PM MDT, 17 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE CHEYENNE WY
546 PM MDT MON AUG 8 2016

NEZ055-090045-
CHEYENNE NE-
546 PM MDT MON AUG 8 2016

...SIGNIFICANT WEATHER ADVISORY FOR CENTRAL CHEYENNE COUNTY UNTIL 645
PM MDT...

AT 546 PM MDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM 7
MILES NORTH OF BROWNSON...OR 12 MILES NORTHWEST OF SIDNEY...MOVING
SOUTHEAST AT 10 MPH.

NICKEL SIZE HAIL AND WIND GUSTS OF 50 TO 55 MPH WILL BE POSSIBLE WITH
THIS STORM.

THIS STRONG THUNDERSTORM WILL BE NEAR...
  BROWNSON AROUND 620 PM MDT.
  SIDNEY AROUND 635 PM MDT.

THIS INCLUDES INTERSTATE 80 IN NEBRASKA BETWEEN MILE MARKERS 49 AND
57.

LAT...LON 4128 10320 4134 10314 4126 10286 4106 10305
TIME...MOT...LOC 2346Z 307DEG 10KT 4127 10314

RUBIN

The office that day

Everything else NWS Cheyenne, WY issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Aug 8, 6:17 PM MDTSpecial Weather StatementCYSKimball28 min
Aug 8, 7:01 PM MDTSpecial Weather StatementCYSCheyenne44 min
Aug 8, 7:24 PM MDTAreal Flood AdvisoryCYSCheyenne3 hr
Aug 8, 8:59 PM MDTSpecial Weather StatementCYSCheyenne61 min
Aug 8, 9:22 PM MDTSpecial Weather StatementCYSDawes23 min

Nearby

Severe Thunderstorm Warnings in Nebraska, 2016Every severe thunderstorm warning in 2016

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.